# SDR ASAA2015022610793

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 33,240 hours, 10,768 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZONTAL STABILIZER CRACK IS APPROXIMATELY 0.125 IN LONG AND IS LOCATED JUST INBD OF STAB STA 175.5 AND IS APPROXIMATELY 10 IN FWD OF REAR SPAR. ACFT GROUNDED.  REPAIRED CRACKED SKIN AT LT HORIZONTAL STABILIZER LOWER SKIN AT STABILIZER  STA 175.5, APPROXIMATELY 10" FWD OF REAR SPAR IAW SRM 55-10-01-2R-11.  REPAIR IS CAT B AND REQUIRES A REINSPECT 56,000 FLIGHT CYCLES AFTER REPAIR IS INSTALLED.  REPAIR IS AN "AT TASK ITEM" COMPLETED MIG-57 ATTACHED.
